# SDR NSVA2011255

- Difficulty date: October 7, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 7,874 hours, 7,585 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable Assy
- Part number: 485033
- Condition: Bent
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING TC32-000-0C2 CABLE FROM CAN MECH TO MLG UNLOCK ACTUATOR IN RT NACELLE IS BENT AT THE SWAGED END.  CABLE ASSY IS PART OF THE EMERGENCY ALTERNATE EXTENSION FOR THE LANDING GEAR SYSTEM.  TC32-000-0C2 IS THE REPEAT INSPECTION REQUIRED BY AD 2011-15-09.
